Fakultät für Mathematik

Ausgewählte Publikationen

  • Claus, M., R. Schultz (2015):
    Lipschitzian properties and stability of a class of first-order stochastic dominance constraints.
    SIAM Journal on Optimization 25(1), 396–415.
  • Görtz, U., X. He (2015):
    Basic loci of Coxeter type in Shimura varieties.
    Cambridge Journal of Mathematics 3(3), 323-353.
  • Greb, D., J. Ross, M. Toma (2016):
    Variation of Gieseker moduli spaces via quiver GIT.
    Geometry & Topology 20(3), 1539-1610.
  • Greven, A., R. Sun, A. Winter (2016):
    Continuum space limit of the genealogies of interacting Fleming-Viot prozesses on Z.
    Electronic Journal of Probability 21(58), 1-64.
  • Hairer, M., M. Hutzenthaler, A. Jentzen (2015):
    Loss of regularity for Kolmogorov equations.
    Annals of Probability 43(2), 468-527.
  • Levine, M. (2015):
    The Adams-Novikov spectral sequence and Voevodsky’s slice tower. Geometry & Topology 19(5), 2691-2740.
  • Neff, P., B. Eidel, R.J. Martin (2016):
    Geometry of logarithmic strain measures in solid mechanics.
    Archive for Rational Mechanics and Analysis 222(2), 507–572.
  • Rott, B., T. Leuders (2016):
    Inductive and deductive justification of knowledge: Flexible judgments underneath stable beliefs in teacher education.
    Mathematical Thinking and Learning 18(4), 271-286.
  • Scherer, P., K. Beswick, L. DeBlois, L. Healy, E. Moser Opitz, (2016):
    Assistance of students with mathematical learning difficulties: how can research support practice?
    ZDM – Mathematics Education, 48(5), 633-649.

  • Smit Vega Garcia, M., E. Varvaruca, G.S. Weiss (2016):
    Singularities in axisymmetric free boundaries for ElectroHydroDynamic equations.
    Archive for Rational Mechanics and Analysis 222 (2), 573–601.